# SDR FDEA201607202554

- Difficulty date: July 20, 2016
- Submitted: July 21, 2016
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 761
- Aircraft time: 27,551 hours, 15,170 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A57111021203
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE INTERNAL STRUCURE BETWEEN FRAME 41 TO FRAME 46 FROM STR 24 TO STR 28, NDT CHECK.  FOUND ONE HOLE WITH CRACK SIGNAL AT FRAME 46, STR 27R-STR 28R LOCATION.  THE FIRST HOLE FROM UP TO DOWN, COMPLIED WITH EA 6-5315-T0326832, P1.  FUSELAGE, FRAME FOOT, CRACK IN FRAME, FEET ATTACHMENT HOLE H1 AT RT SIDE FRAME 46.  THIS IS A MAJOR REPAIR IAW GMM 6-2-100.
